# SDR UIEA201904223912

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,788 hours, 16,938 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 5726
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR CONSTANTLY DISPLAYS GREEN BAND FROM 0 TO 40 MILES, NO MATTER WHAT TILT.  ( REMOVED AND REPLACED LEFT WEATHER RADAR RECEIVER TRANSMITTER PER MAINTENANCE MANUAL.34-43-01. )
